m+Medelevator.RU
← Поиск публикаций
Pediatric endocrinology, diabetes, and metabolism · 2020

Acute hypoxic hepatitis as a complication of diabetic ketoacidosis in a boy with newly diagnosed diabetes.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Zubkiewicz-Kucharska Agnieszka, Gorlo Agnieszka, Noczyńska Anna

Аннотация

INTRODUCTION: Hypoxic hepatitis is characterised by centrilobular liver cell necrosis associated with a rapid and transient increase in serum aminotransferase levels (ALT, AST) in critically ill patients. The aim of this paper is to present a case report of a paediatric patient with severe ketoacidosis in the course of newly diagnosed diabetes types 1 complicated by hypoxic hepatitis.

CASE REPORT: A boy, nearly three years old, was admitted to the hospital with ketoacidosis (pH - 7.058, BE - 28.3 mmol/l, HCO3 - 6.3 mmol/l) and glucose level of 434 mg/dl (24.1 mmol/l). After 48 hours of treatment with fluids and insulin infusion the serum glucose level and acidosis normalised. On the fourth day of hospitalisation, laboratory tests revealed a rapid increase in AST (to 12955 IU/l) and ALT (to 4328 IU/l) concentrations. Increased GGTP level (346 IU/l) and mild coagulation disorders (INR = 0.78) were also observed. In the following days a gradual decrease in transaminase and normalisation of the coagulation system were observed.

CONCLUSIONS: Severe diabetic ketoacidosis with significant dehydration and hypovolaemic shock may lead to hypoxic hepatitis, also in small children.

Предметные рубрики MeSH